# SDR CALA2025102810637

- Difficulty date: October 22, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 51,181 hours, 18,376 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AND VERIFIED: R/H HORIZ STAB LOWER SKIN STA 120.30 MARKED #1 .900"L 17" AFT OF FRONT SPAR I/B OF I/B FASTENER ROW.  EVALUATED CRACK ON LOWER SKIN  AND CUT OUT DAMAGE AND REMOVED EXISTING DOUBLER AT STA 120 IAW SRM 55-10-01- 2R-11. FABRICATED FILLER AND NEW DOUBLER AND INSTALLED IAW SRM 55-10-01, SRM 51-40-05 AND SRM 51-40-02.
